# SDR USAA920080809

- Difficulty date: March 28, 2008
- Submitted: April 15, 2008
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- Aircraft time: 51,030 hours, 34,543 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q6 CHECK - A 1" AREA OF DELAMINATION ON LEFT AILERON AT MIDDLE HINGE AREA.  REPLACED AILERON IAW JOB CARD O3L30627001.
